Alert archive / California / Gale Watches in 2016

Gale Watch 20, NWS Eureka, CA

June 20, 2016

NWS Eureka, CA issued this gale watch at Jun 20, 2016, 2:01 AM PDT. It took effect at Jun 21, 2016, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 20, 2016, 2:01 AM PDT (09:01 UTC)
In effect from
Jun 21, 2016, 9:00 AM PDT
Expired
Jun 20, 2016, 2:55 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

413 
WHUS76 KEKA 200901
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
201 AM PDT MON JUN 20 2016

PZZ475-201715-
/O.EXT.KEKA.SC.Y.0066.000000T0000Z-160621T0400Z/
/O.NEW.KEKA.GL.W.0041.160621T0400Z-160622T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
201 AM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT
WEDNESDAY. 

* WINDS...NORTH AND MODERATELY STRONG TODAY. GALE GUSTS EXPECTED
  TONIGHT THROUGH TUE NIGHT.

* WAVES/SEAS...BUILDING AND BECOMING STEEP TODAY. SEAS BECOMING
  VERY STEEP AND HAZARDOUS TONIGHT THROUGH TUE NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-201715-
/O.EXB.KEKA.SC.Y.0066.160621T0000Z-160622T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
201 AM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
PDT WEDNESDAY. 

* WAVES/SEAS...BECOMING STEEP TONIGHT THEN REMAINING STEEP AND
  UNCOMFORTABLE TUE THROUGH WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-201715-
/O.EXB.KEKA.SC.Y.0066.000000T0000Z-160623T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
201 AM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. 

* WAVES/SEAS...STEEP TODAY THEN REMAINING STEEP AND UNCOMFORTABLE
  TUE THROUGH WED EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-201715-
/O.EXT.KEKA.SC.Y.0066.000000T0000Z-160621T1600Z/
/O.NEW.KEKA.GL.A.0020.160621T1600Z-160622T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
201 AM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT. 

* WINDS...NORTH AND MODERATELY STRONG TODAY AND TONIGHT. GALE
  GUSTS EXPECTED TUE AND TUE NIGHT. 

* WAVES/SEAS...BUILDING AND BECOMING STEEP TODAY AND TONIGHT.
  SEAS BECOMING VERY STEEP AND HAZARDOUS TUE AND TUE NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
906 
WHUS76 KEKA 201537
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 AM PDT MON JUN 20 2016

PZZ475-202345-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-160621T0400Z/
/O.CON.KEKA.GL.W.0041.160621T0400Z-160622T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
837 AM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT WEDNESDAY...

* WINDS...NORTH AND MODERATELY STRONG TODAY. GALE GUSTS EXPECTED 
  TONIGHT THROUGH TUE NIGHT. 

* WAVES/SEAS...BUILDING AND BECOMING STEEP TODAY. SEAS BECOMING
  VERY STEEP AND HAZARDOUS TONIGHT THROUGH TUE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-202345-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-160621T1600Z/
/O.CON.KEKA.GL.A.0020.160621T1600Z-160622T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
837 AM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

* WINDS...NORTH AND MODERATELY STRONG TODAY AND TONIGHT. GALE 
  GUSTS EXPECTED TUE AND TUE NIGHT. 

* WAVES/SEAS...BUILDING AND BECOMING STEEP TODAY AND TONIGHT. 
  SEAS BECOMING VERY STEEP AND HAZARDOUS TUE AND TUE NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-202345-
/O.CON.KEKA.SC.Y.0066.160621T0000Z-160622T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
837 AM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM PDT WEDNESDAY...

* WAVES/SEAS...BUILDING THROUGH THE DAY BECOMING STEEP TONIGHT
  THEN REMAINING STEEP TUE THROUGH WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-202345-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-160623T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
837 AM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

* WAVES/SEAS...BUILDING THROUGH THE DAY BECOMING STEEP AND THEN
  REMAINING STEEP TUE THROUGH WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
930 
WHUS76 KEKA 202155
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
255 PM PDT MON JUN 20 2016

PZZ470-210600-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-160621T1600Z/
/O.UPG.KEKA.GL.A.0020.160621T1600Z-160622T1000Z/
/O.EXB.KEKA.GL.W.0041.160621T1600Z-160622T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
255 PM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH AND MODERATELY STRONG TODAY AND TONIGHT. GALE 
  GUSTS EXPECTED TUE AND TUE NIGHT. 

* WAVES/SEAS...BUILDING AND BECOMING STEEP THIS EVENING AND
  TONIGHT. SEAS BECOMING VERY STEEP AND HAZARDOUS TUE AND TUE
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-210600-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-160621T0400Z/
/O.CON.KEKA.GL.W.0041.160621T0400Z-160622T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
255 PM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT WEDNESDAY...

* WINDS...NORTH AND MODERATELY STRONG TODAY. GALE GUSTS EXPECTED 
  TONIGHT THROUGH TUE NIGHT. 

* WAVES/SEAS...WAVES WILL CONTINUE TO BUILD THIS EVENING. SEAS
  BECOMING VERY STEEP AND HAZARDOUS TONIGHT THROUGH TUE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-210600-
/O.CON.KEKA.SC.Y.0066.160621T0000Z-160622T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
255 PM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WAVES/SEAS...STEEP SHORT PERIOD WAVES ARE EXPECTED TO BUILD
  THIS EVENING AND TONIGHT. WAVES WILL REMAIN ELEVATED AND STEEP
  THROUGH WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-210600-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-160623T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
255 PM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

* WAVES/SEAS...STEEP SHORT PERIOD WAVES WILL CONTINUE TO BUILD
  THIS EVENING AND TONIGHT. WAVES WILL REMAIN ELEVATED AND STEEP
  THROUGH WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 19, 3:14 PM PDT, 10 hours 47 minutes earlier.

Area forecast discussion, Jun 19, 3:14 PM PDT, 10 hours 47 minutes before
Area Forecast Discussion
National Weather Service Eureka CA
314 PM PDT SUN JUN 19 2016

.SYNOPSIS...Dry through next weekend. Warm in the interior locations,
with highs in the low 90s. The main storm track remains north of NW
California. Looks like weather disturbances will be steered more
towards Oregon and Washington states.

&&

.DISCUSSION...Early afternoon satellite imagery shows sunny skies across
Mendocino, Humboldt, and Trinity counties. However, there is a SW-NE
cloud band that is bringing some mid to high clouds to Del Norte
county. Do expect clear skies overnight for most of NW California.
However, marine stratus may sneak into coastal area overnight.
Should be a sunny start to the work week. The work week should be
dry, with daytime highs in the 80s and 90s for the interior
locations, and 60s along the coast. There will be nightly
development of marine stratus along the coast.

There will be a weak upper level disturbance that will make landfall
in Washington state Monday night, and that may increase sky cover
slightly for the northern area. Another upper level disturbance will
drop from Haida Gwaii southeastward and make landfall over
Washington state Thursday. Right now, looks like this will bring in
increased cloud cover for the northern area. For the upcoming
weekend, looks like models are suggesting another short wave to head
towards Oregon coast, and that may bring increased cloud cover to
our area. However, models are struggling to handle the timing and
track of these upper level disturbances. The general idea is that NW
California should stay dry and fairly warm, with highs in the
60s along the coast, 80s and 90s inland.

Forecast confidence remains below average. According to the GEFS,
the relative measure of predictability is pretty low, around 10 to
30 percent, from Thursday onward. Thus, changes to the previous
forecast package is minimal. Hopefully the models will come into
better agreement. /RCL

&&

.MARINE...Model continuity continues to improve through the mid-week period,
adding confidence to the forecast. They show a shortwave trough
extending from the Pacific Northwest, with possible cyclogenesis in
the base of the trough several hundred miles offshore, and a massive
600dkm ridge extending from SOCAL to the Mississippi River. Closer
to the surface, an area of high pressure (centered near 40*N,150*W)
will extend east to Northwest California, with northerly winds on its
eastern flank continuing to affect our neck of the woods. As this
area of high pressure strengthens, wind speeds will continue to
gradually increase. In fact, this trend has been seen this afternoon
as some of the outer buoys are showing winds approaching 20 knots.

Not much change in the pattern described above is forecast through
Wednesday. We were tempted to extend the current advisories in place
through this time, as the latest guidance would support this.
However, given the trends for higher wind speeds has been a recent
(last 24 to 30 hours) development, we decided to hold off for
another forecast cycle to see if this trend changes.

Overall, expect northerly winds in the 20 to 30 knot range to
continue across the outer waters, with waves less than 10 feet and
periods less than 10 seconds. For the coastal waters out to 10
nautical miles, winds and waves will be lighter, with no headlines
needed at this time. Additionally, a southerly swell will persist
through much of the week. /PD

&&

.AVIATION...Along the Coast this morning...patchy marines clouds developed from
Humboldt Bay-Arcata Airport with brief IFR cigs by late morning.
The vis remained unrestricted. Other than the coast...VFR conditions
prevailed across the Region today with no significant aviation
hazards. An Influx of mid-high clouds...associated with an offshore
upper level trough...continued to stream into the region through
afternoon. Overnight/tomorrow morning...the patchy coastal marine
clouds may very well be a repeat of yesterday with perhaps a
slight increase in coverage. Also...patchy fog is also probable.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PDT Monday FOR PZZ470-475.

&&

Visit us at http://WWW.WEATHER.GOV/EUREKA

Follow us on facebook and twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jun 19, 5:10 AM PDT, 20 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
510 AM PDT SUN JUN 19 2016

CAZ101>113-201215-
COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN HUMBOLDT COAST-
SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY-
MENDOCINO COAST-NORTHWESTERN MENDOCINO INTERIOR-
NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR-
SOUTHEASTERN MENDOCINO INTERIOR-
510 AM PDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:01 AM PDTGale WarningEKA48 hr

Nearby

Gale Watches in California, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.